MathSciNet Relay Station
MathSciNet bibliographic data
MR1793744 20N20 (03E72)
Davvaz, B. Fuzzy hyperideals in semihypergroups. Ital. J. Pure Appl. Math. No. 8 (2000), 67–74.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement